MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated architect stat myoglobin for one patient.The following results were provided: initial result= 402.7 ng/ml; repeat result (redrawn blood 20 minutes later) = 85.3 ng/ml.There was no impact to patient management reported.
 
Event or Problem Description
The customer observed a falsely elevated architect stat myoglobin for one patient.The following results were provided: initial result= 402.7 ng/ml; repeat result (redrawn blood 20 minutes later)= 85.3 ng/ml there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the instrument and noticed the trigger line leaking.The fsr replaced the worn seal only, trigger/pre-trigger heater fitting, which resolved the issue.Return testing was not completed as returns were not available.The instrument service history review revealed no additional tickets associated with discrepant/erratic myoglobin patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending of the architect i1000sr processing module did not identify an increase of complaint activity associated with the complaint issue.Additionally, a review of tracking and trending for the seal only, trigger/pre-trigger heater fitting did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect i1000sr processing module for serial (b)(6) or the seal only, trigger/pre-trigger heater fitting was identified.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22089684
Report Number3016438761-2025-00316
Device Sequence Number8059739
Product Code JJE
UDI-Device Identifier00380740001544
UDI-Public(01)00380740001544
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC MYOGLOBIN RGT 100T, 02K43-25, 21415UN24; ARC MYOGLOBIN RGT 100T, 02K43-25, 21415UN24; SEAL ONLY, TRIGGER/PRE-TRIGGER HEATER FITTING, 7-7; SEAL ONLY, TRIGGER/PRE-TRIGGER HEATER FITTING, 7-7
Patient SexUnknown